MAUDE Adverse Event Report: PARAGON 28 PHANTOM FIBULA NAIL SYSTEM

PARAGON 28 PHANTOM FIBULA NAIL SYSTEM
Catalog Number P36-128-130L-S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 11/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during nail insertion, the proximal fixation was engaged using an actuation driver and as the driver was turned to deploy the fixation, the fibula fractured.The nail remains implanted.
 
Additional Manufacturer Narrative
(b)(4).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
PHANTOM FIBULA NAIL SYSTEM
Common Device Name
PHANTOM FIBULA NAIL SYSTEM
Manufacturer (Section D)
PARAGON 28
14445 grasslands dr.
englewood CO 80112
Manufacturer (Section G)
PARAGON 28
14445 grasslands dr.
englewood CO 80112
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23779184
Report Number3008650117-2025-00021
Device Sequence Number21358535
Product Code HSB
UDI-Device Identifier00889795133656
UDI-Public(01)00889795133656(17)290924(10)501129926824
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K234128
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberP36-128-130L-S
Device Lot Number501129926824
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Initial Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age32 YR
Patient SexFemale